# SDR QMLA201804268048

- Difficulty date: April 24, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N572AM
- Make and model: Snias AS350B2
- Aircraft serial: 4481
- Aircraft time: 2,872 hours, 8,857 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Switch
- Part number: HM01939011
- Condition: Clogged
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE LOW LEVEL WARNING LIGHT STAYED ON AFTER DRAINING AND REFUELING (FOR DEBRIS FOUND IN FUEL SAMPLE DRAIN VALVE CAUSING A LEAK).WE REFUELED THE TANK WITH A KNOWN QUANTITY OF 100+ GALLONS AND THE LOW LEVEL WARNING LIGHT DID NOT GO OUT ON THE CAUTION ADVISORY PANEL. THROUGH TROUBLESHOOTING IT HAS BEEN DETERMINED THE LOW LEVEL FLOAT SWITCH IS EITHER CLOGGED AND STUCK OR FAULTY. ** NOTE: THIS IS IN REFERENCE TO A NEW INSTALLATION OF THE CFRS (CRASH RESISTANCE FUEL SYSTEM) INSTALLATION. **
